# SDR AALA20060160

- Difficulty date: March 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

ABQ INFLIGHT T1017/6MAR, DESCENT CABIN PRESS FLOW LIGHT ILLUM PASSING FLT LVL 200. CABIN ALT WARN AND MASTER WARN LIGHT ILLUM. DESCENDED TO 11K DUE TO MOUNTAINOUS TERRAIN PAX MASKS DROPPED AND THEY WERE DIRECTED TO USE UNTIL EMERGENCY DESCENT COMPLETE. LANDED W/O INCIDENT. EVAL/INSP AND VERIFIED FLT DECK SUPPLEMENTAL O2 TANK PRESSURE TO BE 1550 PSI. AC WAS INSP AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT TO DFW. CHECKED DUCTING CONNECTIONS IN TAIL COMPARTMENT FOR LEAKS. CHECKED BOTH A/C SYSTEM FOR PROPER OPERATION. PERFORMED A FUSELAGE LEAK TEST AND BITE AND FUNCTIONAL CHECK OF THE CABIN PRESSURE CONTROLLERS PER MX MANUAL 21 32 00 2. NO FAULTS NOTED. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
